# SDR SWIA202265663

- Difficulty date: March 3, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RBL9 FLOOR BEAM BETWEEN FS1020 AND FS1035.    (C CHECK RO 5/23/22)    REMOVED DAMAGED SECTION OF FLOOR BEAM AND REPLACED WITH FABRICATED PARTS. REF. CRJ 900 SRM 53-00-41-201-001-A03 (FIGURE 53-00-41-995-829) / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
